| Model Number |
DFT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient had experienced ¿blurred vision¿.The iol was explanted approximately 3 months following the initial implant procedure.The clinical reason given for the explant was ¿anisometropia¿.Additional information was requested.
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient had experienced ¿blurred vision¿.The iol was explanted approximately 3 months following the initial implant procedure.The clinical reason given for the explant was ¿anisometropia¿.Additional information was received, that the implant was exchanged with similar model lens of different toricity.There was no patient harm involved.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as required medical or surgical intervention.The manufacturer internal reference number is: (b)(4).